# SDR SWAA2022030902724

- Difficulty date: June 2, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231JF LOWER SURFACE INBOARD EDGE HAS LAYER CRACKED WITH CRUSHED CORE 18' FROM AFT EDGE / REPAIRED CRACKED LAYER WITH CRUSHED CORE 18' FROM THE AFT EDGE 11B ON LOWER SURFACE OF CABIN FLOOR BOARD 231JF IAW B737 SRM 53-00-50-2R-8 REV 67
